# SDR CALA2015032093448

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 97,556 hours, 15,227 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN PYLON SKIN AT PANEL CUT OUT UPPER LT CORNER THRU RIVET.  NEED QC DEPARTMENT TO ACCOMPLISH HFEC TO CONFIRM.  PERFORMED HFEC INSPECTION TO SUSPECTED CRACK LOCATION IAW NDT PART 6 51-00-19.  VERIFIED THE LENGTH OF CRACK MARKED WHERE CRACK STOPS PAST FASTENER HOLE.  REMOVED FASTENERS COMMON TO DOUBLER REPAIR IAW SRM 54-53-01 REPAIR 7.  MANUFACTURED, PARTIAL, COMPLETED REPAIR 7 IAW SRM 54-53-01.
